# SDR N6WA2022072601

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 40,922 hours, 31,561 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP. ALLOWED EMERGENCY LIGHT BATTERIES TO CHARGE AND PERFROMED OPS CHECK OF EMERGENCY LIGHT SYSTEM IAW CRJ 550 AMM 33-51-00. OPC CHECK GOOD AT THIS TIME.
